# SDR BAQA087778

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N967LS
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 7,188 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 159595
- Condition: Intermittent
- Location: Fuel Boost
- Part time: 1,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.
